# SDR CALA9800900

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 2593342976
- Condition: Inoperative
- Location: Nr 1
- Part time: 18,679 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CAPTAIN'S STICK SHAKER ACTIVATED, THE SLAT DISAGREE LIGHT ILLUMINATED, AND SLAT RESET ILLUMINATED DURING TAKEOFF FROM IAH.  CONFIRMED SLAT RETRACTION PER CHECKLIST AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE NR 1 STALL WARNING SYSTEM NOT TESTING FROM COCKPIT.  THE NR 1 AUTOTHROTTLE COMPUTER WAS REMOVED AND REPLACED.  IN ADDITION, THE NR 1 STALL WARNING ANGLE OF ATTACK TRANSDUCER WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  THE FLAP/SLAT SYSTEM WAS OPERATED AND GROUND CHECKS WERE NORMAL.  AN AUTOSLAT TEST WAS ALSO PERFORMED WITH NO FAULTS NOTED.
